Carregant...
Carregant...

Vés al contingut (premeu Retorn)

SIAM journal on numerical analysis

Total activitats: 10
Títol addicional
JSTOR
Materials science & engineering database
SIAM Journals Online
ISSN
0036-1429 Obrir en finestra nova
Publicació / Producció
Philadelphia,Pa : SIAM Publications, 1966-
URL
http://epubs.siam.org/toc/sjnaam/current Obrir en finestra nova
http://search.proquest.com/publication/666303 Obrir en finestra nova
http://www.jstor.org/journals/00361429.html Obrir en finestra nova

Producció científica

1 a 10 de 10 resultats
 
  • Balancing domain decomposition by constraints and perturbation  Accés obert

     Badia, S.; Nguyen, H.
    SIAM journal on numerical analysis
    Vol. 54, num. 6, p. 3436
    DOI: 10.1137/15M1045648
    Data de publicació: 2016-11
    Article en revista
    Accés al text complet
  • Stability, convergence, and accuracy of stabilized finite element methods for the wave equation in mixed form

     Badia, S.; Codina, R.; Espinoza, H.
    SIAM journal on numerical analysis
    Vol. 52, num. 4, p. 1729-1752
    DOI: 10.1137/130918708
    Data de publicació: 2014
    Article en revista
  • A nodal-based finite element approximation of the Maxwell problem suitable for singular solutions  Accés obert

     Badia, S.; Codina, R.
    SIAM journal on numerical analysis
    Vol. 50, num. 2, p. 398-417
    DOI: 10.1137/110835360
    Data de publicació: 2012
    Article en revista
    Accés al text complet
  • Long-term stability estimates and existence of a global attractor in a finite element approximation of the navier-stokes equations with numerical subgrid scale modeling

     Badia, S.; Codina, R.; Gutierrez, V.
    SIAM journal on numerical analysis
    Vol. 48, num. 3, p. 1013-1037
    DOI: 10.1137/090766681
    Data de publicació: 2010-07
    Article en revista
  • Unified stabilized finite element formulations for the Stokes and the Darcy problems

     Badia, S.; Codina, R.
    SIAM journal on numerical analysis
    Vol. 47, num. 3, p. 1971-2000
    DOI: 10.1137/08072632X
    Data de publicació: 2009-05
    Article en revista
  • Finite element approximation of the three-field formulation of the stokes problem using arbitrary interpolations

     Codina, R.
    SIAM journal on numerical analysis
    Vol. 47, num. 1, p. 699-718
    DOI: 10.1137/080712726
    Data de publicació: 2009-01
    Article en revista
  • Robin-Robin domain decomposition methods for the Stokes-Darcy coupling

     Discacciati, M.; Quarteroni, A.; Valli, A.
    SIAM journal on numerical analysis
    Vol. 45, num. 3, p. 1246-1268
    DOI: 10.1137/06065091X
    Data de publicació: 2007
    Article en revista
  • Analysis of a stabilized finite element approximation of the transient convection-diffusion equation using an ALE framework

     Badia, S.; Codina, R.
    SIAM journal on numerical analysis
    Vol. 44, num. 5, p. 2159-2197
    DOI: 10.1137/050643532
    Data de publicació: 2006-09
    Article en revista
  • Computing bounds for linear functionals of exact weak solutions to Poisson's equation  Accés obert

     Sauer-Budge, A.M.; Bonet, J.; Huerta, A.; Peraire, J.
    SIAM journal on numerical analysis
    Vol. 42, num. 4, p. 1610-1630
    DOI: 10.1137/S0036142903425045
    Data de publicació: 2004-01
    Article en revista
    Accés al text complet
  • An analytic-numerical method for computation of the Liaponov and period constants derived from their algebraic structure

     Gasull, A.; Guillamon, A.; Mañosa, V.
    SIAM journal on numerical analysis
    Vol. 36, num. 4, p. 1030-1043
    Data de publicació: 1999-05
    Article en revista